# SDR DALA1111840983

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 52,675 hours, 38,597 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P80391
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 19,988 hours, 36,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AFT LAVATORY SMOKE ALARM SOUNDED.  NO VISIBLE SMOKE OR HAZE WAS REPORTED BUT THERE WAS AN ODOR.  FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT.  MAINTENANCE IN PROGRESS, APU CHANGE AND PNEUMATIC DUCT BURNOUT.
